# SDR USAA980495

- Difficulty date: October 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23135
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 388
- Part time: 38,627 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - DURING PAINT VISUAL INSPECTION, FOUND A 2 INCH GOUGE STATION 388 BETWEEN STRINGER 19L AND 20L EXTERIOR SKIN.  INSTALLED DOUBLER PER SRM 53-30-03 FIG 1.  (M)
